# SDR VNAA2022112099915

- Difficulty date: October 5, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 26,331 hours, 21,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036172003
- Condition: Corroded
- Location: Bs 1088 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 1088.20 BTW STGR 26LH AND 26RH ON AFT CARGO COMPARTMENT INTERNAL STRUCTURE
